MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 60ML ENFIT SYRINGE, CLEAR

MEDLINE INDUSTRIES, LP; 60ML ENFIT SYRINGE, CLEAR
Catalog Number NON66060
Medical Device Problem Codes Leak/Splash (1354); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, the "purple plunger sticks and then all of a sudden gush shoving more fluid into pts tummy" and "plunger comes off in the tube making it very difficult to continue without leaking.".
 
Additional Manufacturer Narrative
According to the facility, the "purple plunger sticks and then all of a sudden gush shoving more fluid into pts tummy" and "plunger comes off in the tube making it very difficult to continue without leaking." per the facility, the syringe is "used for enteral care." no reported serious injuries or medical interventions.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
60ML ENFIT SYRINGE, CLEAR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield 60093
MDR Report Key22973773
Report Number1417592-2025-00445
Device Sequence Number18484416
Product Code PNR
UDI-Device Identifier10888277703650
UDI-Public10888277703650
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON66060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight45 KG